MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY CAUTI TEMP SENS 16FR 10ML

Medline Industries, LP MEDLINE; TRAY CAUTI TEMP SENS 16FR 10ML
Catalog Number URO170816T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "sample port came off".
 
Additional Manufacturer Narrative
The reported product problem/issue was "sample port came off"; the complaint stated no patient was harmed and no medical intervention was necessary.Medline quality did not receive a sample nor photographs of the reported product; a review of the device history record found no similar issues reported, and a post-market retrospective review of the past 24 months preceding the reported issue revealed 1 additional complaint of sample port detachment with respect to the product.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.There are currently no known trends for this product lot, and medline quality will continue to monitor for the issue through monthly complaint meetings and quarterly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY CAUTI TEMP SENS 16FR 10ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50872497
Report Number1417592-2026-49320
Device Sequence Number9223649
Product Code OHR
UDI-Device Identifier10888277866942
UDI-Public10888277866942
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO170816T
Device Lot Number24KBR557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown